# SDR USAA070546

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 351-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L INTERCOSTAL, BS 351 HAS CRACK.  FABRICATED INTERCOSTAL & REPLACED WEB AND STRAP PER SRM 53-10-04, DEFECT SIZE:  .375 INCH.
